# SDR DALA2025060904404

- Difficulty date: May 28, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 89,513 hours, 14,939 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 DURING PAX INBOARD FOUND DOOR 2R SLIDE LIGHT ARMED INDICATION INOP. CORRECTIVE ACTION: R/R LIGHT ASSY PER B767 AMM 52-73-01. OPS CHECK GOOD. (7479708)
